# SDR DJFA2006258

- Difficulty date: June 4, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N840LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258666
- Aircraft time: 2,275 hours, 1,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE, A CRACK WAS DISCOVERED IN THE CO-PILOTS RT COCKPIT SEAT RAIL WEB BETWEEN FRAMES 5 AND 7.  THE CRACK WAS REPAIRED IAW MFG DRAWING FR-HK-02921 REVISION. 2.  THE AIRCRAFT WAS RETURNED TO SERVICE.
